Day/Night Liquid Capsules 24 Pack

Dimetapp

Day/Night Liquid Capsules 24 Pack

Member Price $11.99Retail Price $14.99

Not a member? Join now and save $3.00

The Day and Night-Time Capsules May Help Provide Temporary Relief From The Symptoms Of The Common Cold And Flu.
24 Liquid Capsules
This product may not be right for you. Read the warnings before purchase (*)

SKU: 354023 Brand:
  • Description
  • Reviews (0)

Description

The Daytime Capsules May Help Provide Temporary Relief From The Symptoms Of The Common Cold And Flu Such As Nasal Congestion, Headaches, Muscular Aches, Fever, Body Aches And Pains, Sore Throat, Stuffy, Runny Noses And Dry Irritating Coughs. The Night-time Capsule May Also Provides Temporary Relief From The Symptoms Of Cold And Flu And Also Contain An Antihistamine To Relieve Runny Nose, Sneezing, Itching Of The Nose And Throat, Itchy Watery Eyes Due To Cold And Flu Symptoms And Therefore Allows A Good Night’S Sleep.

*Warnings:
– Always read the label
– Follow the directions for use
– If symptoms persist, talk to your health professional

Ingredients:
Day Capsules: Paracetamol 300mg. Dextromethorphan Hydrobromide 10mg. Phenylephrine HCL 5mg. Night Capsules: Paracetamol 300mg. Dextromethorphan Hydrobromide 10mg. Phenylephrine HCL 5mg. Chlorpheniramine Maleate 2mg.

Reviews

There are no reviews yet.


Be the first to review “Day/Night Liquid Capsules 24 Pack”